# SDR 02102802

- Difficulty date: October 27, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N551NA
- Make and model: Boeing 757-28A
- Aircraft serial: 25621
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Spoiler Config
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SPOILER CONFIGURATION LIGHT AND HORN ON TAKEOFF.   ABORTED TAKEOFF, RETURNED TO GATE TO RESET COMPUTER AND CHECK.   PERFORMED SPOILER SYSTEM OPS CHECK AS PER M/M.   OPS CHECK NORMAL, NO FAULTS NOTED.   AIRCRAFT RETURNED TO SERVICE
